Fairness Creams Give Unfair Results

Fairness Creams Give Unfair Results

Introduction

It is the dream of every woman to appear fairer before others. Those people who have been born with darker or wheatish complexion harbor the deep wish to look fairer like the models and actresses. This is especially true among the women and girls. It is this desire that drives hapless victims to go for the over-the-counter buying of fairness creams. Many fairness creams available at the medical shops and other places are rich sources of topical steroids that have undesirable effects on the body, including skin cancer. On few applications, the skin becomes fairer. This is what drives the hapless women towards these medications. Moreover, the touts and some doctors even promote this kind of treatment to look better. Against this backdrop, it is better to read this article to get the clearer picture on the health effects on the body.

Reality of Fairness Creams

Many of the fairness creams available in the local medical shops contain high concentrations of topical steroids. They initially do their job and give the desired effects on the skin. After the persistent application, the acne that disappeared initially comes back with more force on the skin and develops into eruption. This acne when treated leaves scar behind as well. When the acne comes back, it becomes itchy, forcing people to rub the skin surface. Due to this reason, the authorities have banned the sales of these creams over-the-counter across the world. India has also banned the usage of these creams. This fact is not known to many in the society. People go to the shops they know well to buy these creams so that they can apply the cream freely. People need to stop the usage of these creams to arrest the worsening of the situation. They need to apply these creams only under the supervision of a dermatologist.

Reason for Side-effects

These fairness creams contain topical corticosteroids. Hence, people need to use these tropical ointments only under the careful supervision of dermatologists. Due to the reckless use, the demand has increased several folds. This in turn has led to the coming of new brands in the market. Due to this reversal of effects, the skin may get irreversibly damaged. The most common side-effects one gets after long use with these creams include extreme sun sensitivity, thin and patchy skin, skin eruptions and excessive facial hair growth. The eruptions become so strong that, they start penetrating deeper into the skin. The cream may even make a person highly dependent on it. Hence, women cannot dissociate from it even after developing the side-effects.

Leave A Comment

Your email address will not be published. Required fields are marked *